# SDR TIMA2010000010

- Difficulty date: March 4, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 37,255 hours, 50,500 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0442A
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR ACTUATOR ROD END CAP FOUND CRACKED DURING NDT INSPECTION TO C/W AD 2009-23-01.
